# SDR 97ZZZX1908

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495008
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MOUNT WAS FOUND CRACKED.  CRACK WAS ON TOP RIGHT MOUNT RING AT WELD WHERE TUBE FROM FIREWALL MEETS MOUNT RING.  C/W PIPER SB 937 PREVIOUSLY.  CRACK WAS DETECTED WITHOUT REMOVING PAINT FROM MOUNT.  INSPECTION FREQUENCY INCREASED BY OPERATOR.
